# SDR HEEA084429

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 13,103 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110050400
- Part serial: 96701071
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS CURSOR WILL NOT COME ON IN TCAS MODE. TO BE SENT TO VENDOR FOR REPAIR.
